# SDR 97ZZZX4643

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Aircraft: P2SIG
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103910881
- Condition: Burnt
- Location: Engine Mag
- Part time: 15 hours
- Component: Bendix, 103493704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO STOPPED OPERATION 14.5 HOURS AFTER COIL WAS REPLACED.  INSPECTION REVEALED BURNT COIL.  UNKNOWN CAUSE, NO RECOMMENDATIONS.
